I am a 52 year old man. I was diagnosed with early onset Parkinson's 4 years ago. At the time I would occassionally feel my left foot "falling asleep" when exercising. This symptom has become worse over time and the rate at which it is getting worse is acceperating. A month ago I felt the numbness and tingling in my foot mainly when my Parkinson's meds (sinemet and requip) were wearing off amd it was annoying but not painful. Now I feel it almost all the time and often it can be very painful. I am not overweight and I exercise daily.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.